Alert archive / Nebraska / Red Flag Warnings in 2022

Red Flag Warning 11, NWS North Platte, NE

April 7, 202226 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 7, 2022, 1:48 PM MDT for 26 counties in Nebraska. It took effect at Apr 8, 2022, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2022, 1:48 PM MDT (19:48 UTC)
In effect from
Apr 8, 2022, 12:00 PM MDT
Expired
Apr 8, 2022, 8:00 PM MDT
In force
8 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WWUS83 KLBF 071948
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
248 PM CDT Thu Apr 7 2022

NEZ210-219-081200-
/O.NEW.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
/O.CON.KLBF.FW.W.0010.000000T0000Z-220408T0200Z/
Frenchman Basin-Loess Plains-
248 PM CDT Thu Apr 7 2022 /148 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
SOUTHWEST NEBRASKA...
...RED FLAG WARNING IN EFFECT FROM 1 PM CDT
/NOON MDT/ TO 9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW 
RELATIVE HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Friday.

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...Northwest 35 to 45 mph with gusts up to 65 mph this
  evening. For tomorrow, northwest winds 15 to 25 mph with gusts
  up to 35 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-209-081200-
/O.NEW.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
248 PM CDT Thu Apr 7 2022 /148 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM
CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/ Friday.

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 
  Loup Rivers Basin.

* Winds...North 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Brown
3 follow-up statements
695 
WWUS83 KLBF 080205
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
905 PM CDT Thu Apr 7 2022

...The Red Flag Warning for Thursday has expired at 9PM CDT this
Evening...

.A Red Flag Warning Remains in Effect for Friday From 1pm 
CDT/NOON MDT until 9 PM CDT/8 PM MDT.

NEZ210-219-081615-
/O.EXP.KLBF.FW.W.0010.000000T0000Z-220408T0200Z/
/O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Frenchman Basin-Loess Plains-
905 PM CDT Thu Apr 7 2022 /805 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF SOUTHWEST NEBRASKA...
...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF SOUTHWEST NEBRASKA...

* Affected Area...In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...Northwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-209-081615-
/O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-
905 PM CDT Thu Apr 7 2022 /805 PM MDT Thu Apr 7 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
9 PM CDT /8 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN INTO CENTRAL AND NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 
  Loup Rivers Basin.

* Winds...North 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/LBF
195 
WWUS83 KLBF 080820
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
320 AM CDT Fri Apr 8 2022

NEZ204-206-208>210-219-090200-
/O.CON.KLBF.FW.W.0011.220408T1800Z-220409T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Loup Rivers Basin-Frenchman Basin-Loess Plains-
320 AM CDT Fri Apr 8 2022 /220 AM MDT Fri Apr 8 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND
LOW RELATIVE HUMIDITY FOR WESTERN AND NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ209...Fire Weather Zone 209 
  Loup Rivers Basin. In NEZ210...Fire Weather Zone 210 Frenchman 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...North and northwest 15 to 25 mph with gusts up to 35 
  mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/LBF
055 
WWUS83 KLBF 081937
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
237 PM CDT Fri Apr 8 2022

NEZ209-219-090800-
/O.NEW.KLBF.FW.W.0012.220409T1700Z-220410T0100Z/
/O.CON.KLBF.FW.W.0011.000000T0000Z-220409T0200Z/
Loup Rivers Basin-Loess Plains-
237 PM CDT Fri Apr 8 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL NEBRASKA... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SATURDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL AND NORTH
CENTRAL NEBRASKA...

The National Weather Service in North Platte has issued a Red
Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in
effect from noon to 8 PM CDT Saturday.

* Affected Area...In NEZ209...Fire Weather Zone 209 Loup Rivers 
  Basin. In NEZ219...Fire Weather Zone 219 Loess Plains.

* Winds...North 10 to 20 mph with gusts up to 35 mph this
  afternoon. For tomorrow, south winds 15 to 25 mph with gusts up
  to 35 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ204-206-208-210-090200-
/O.CON.KLBF.FW.W.0011.000000T0000Z-220409T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-Frenchman Basin-
237 PM CDT Fri Apr 8 2022 /137 PM MDT Fri Apr 8 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
THE PANHANDLE INTO SOUTHWEST AND NORTH CENTRAL NEBRASKA...

* Affected Area...In NEZ204...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR. In NEZ206...Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest. In NEZ208... 
  Fire Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel 
  R McKelvie National Forest. In NEZ210...Fire Weather Zone 210 
  Frenchman Basin.

* Winds...North 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Weather conditions could become favorable for rapid 
  fire growth and erratic fire behavior. Fires may quickly 
  become out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Brown

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 7, 11:37 AM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 7, 11:37 AM MDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1237 PM CDT Thu Apr 7 2022

.SHORT TERM...(Today through Friday)
Issued at 350 AM CDT Thu Apr 7 2022

Strong winds remain the primary concern through the evening. A deep
low pressure system continues to sit centered over Wisconsin, which
along with high pressure over the Intermountain West is the main
driver behind the strong winds across western and north central
Nebraska today and tonight. Model soundings indicate unidirectional
northwesterly winds through the atmosphere, with a 65 knot 500 mb
jet max present over the area during the day. Gusts at the surface
will increase in the morning, peaking around 65 mph. Winds will
begin to decrease later in the day as the low shifts east, but still
remain within warning criteria. The High Wind Warning remains in
effect until 02Z.

Blowing dust was observed across areas of southwest Nebraska
yesterday and conditions appear conducive for blowing dust once
again today. While the dust is not necessarily expected to be
widespread, areas within blowing dust will experience sharp drops in
visibility, as low as 1/4 mile. A Blowing Dust Advisory has been
issued for these areas until 02Z.

Northwesterly flow around the low advects moisture into Nebraska,
leading to the potential for precipitation in far north central
Nebraska where moisture and lift are the greatest. Precipitable
water is around .6 at most in that area which is above average for
this time of year, but a small window of widespread, sufficient lift
should keep precipitation totals down. Isolated pockets of heavier
precipitation may be possible. This should begin as snow in the
morning, then change to rain in the afternoon. Meanwhile, conditions
will remain very dry in southwest Nebraska. Models are in agreement
that minimum RH will hover around 20 percent, which combined with
strong winds lead to critical fire weather concerns.

On Friday, the low pressure system begins to track east over the
Great Lakes. An upper level ridge builds aloft and pressure begins
to increase at the surface on Thursday night. Winds will decrease as
the steep pressure gradient subsides. However, dryer air begins to
move into the area with dew points falling into the single digits,
resulting in RH falling into the teens across the forecast area.
Combined with gusty winds, critical fire winds are expected again
tomorrow.

.LONG TERM...(Friday night through Wednesday)
Issued at 350 AM CDT Thu Apr 7 2022

Temperatures increase on Saturday as the upper level ridge builds
over the Great Plains. A warm front from the west begins to advance
into Nebraska in the late morning, slowly moving east into the
afternoon. This creates a range of high temperatures from the mid
70s in the Panhandle to the low 60s in north central Nebraska.
Temperatures on the higher end of that range are around 15 degrees
above normal for this time of year.

The weather pattern begins to change Saturday night into Sunday. A
trough extending from an upper level low over Saskatchewan enters
the Great Plains, while a surface cold front moves out of the
Intermountain West. This brings the next possibility of
precipitation to the area. Will continue to monitor the track and
precipitation amounts for this system, but at this time it appears
it will mostly impact the Panhandle and northern Nebraska.
Another upper level low will track through the Dakotas midweek,
bringing another possibility for precipitation and unseasonably
cold temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1236 PM CDT Thu Apr 7 2022

High winds today will be the main aviation concern today. Winds
near 33032g52KT are expected at the KLBF and KVTN terminals until
00Z, with decreasing winds overnight. MVFR ceilings with -SN or
-RA will continue across eastern portions of north central NE this
 afternoon. This may move into KVTN early afternoon, and will
 monitor closely.

&&

.FIRE WEATHER...
Issued at 350 AM CDT Thu Apr 7 2022

Humidity falls to around 20 percent south of Interstate 80 today.
High winds gusting to 60 to 65 mph will accompany the low humidity
leading to extremely critical fire weather conditions. A Red Flag
Warning is in effect for these reasons. A blowing dust advisory is
also in place across the same area for visibility falling to 1 mile
or less in some areas. Blowing dust was observed Wednesday afternoon
across parts of Hayes county.

Humidity falls to between 15 and 20 percent across most of western
and north central Nebraska Friday and Saturday. Lesser wind speeds,
20 to 25 mph from the north are expected Friday, which become south
at 15 to 25 mph Saturday. Thus, critical fire weather conditions
appear likely Friday and Saturday across all or parts of the region
and later forecasts will likely include a Fire Weather Watch or Red
Flag warning.

A storm system affecting western and north central Nebraska Sunday
and beyond may lead to rain and snow water totals between 1/2 inch
and 1 inch north of a line from Imperial to Thedford to O'Neill.
Lesser rainfall is expected south of this line. The risk of
hazardous fire weather conditions during this time appears low.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Blowing Dust Advisory until 9 PM CDT /8 PM MDT/ this evening for
NEZ022-038-056>059-069>071.

High Wind Warning until 9 PM CDT /8 PM MDT/ this evening for
NEZ004>010-022>029-035>038-056>059-069>071-094.

Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
NEZ210-219.

&&

SHORT TERM...Meltzer
LONG TERM...Meltzer
AVIATION...Roberg
FIRE WEATHER...CDC
Hazardous weather outlook, Apr 7, 10:47 AM MDT, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service North Platte NE
1147 AM CDT Thu Apr 7 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-081700-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1147 AM CDT Thu Apr 7 2022 /1047 AM MDT Thu Apr 7 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A High Wind Warning is in effect across all of western and north
central Nebraska. The concern is sustained winds 40 mph or
stronger and wind gusts to around 65 mph.

A blowing dust advisory is in effect today across the southern
Panhandle, southwest, and portions of central Nebraska. The
concern is areas of blowing dust reducing visibility to 1 mile or
less.

A Red Flag Warning is in effect today for areas south of
Interstate 80 where high winds and humidity near 20 percent will
cause extremely critical fire weather conditions.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Critical fire weather conditions appear likely Friday and
Saturday across all or parts of western and north central
Nebraska. Later forecasts will likely include a Fire Weather
Watch or Red Flag warning for parts of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Apr 7, 10:16 AM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 AM CDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     NON-TSTM WND GST 4 E NORTH PLATTE        41.13N 100.69W
04/07/2022  M62 MPH          LINCOLN            NE   ASOS

&&

ROBERG
Local storm report, Apr 7, 10:51 AM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 AM CDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     NON-TSTM WND GST 4 E NORTH PLATTE        41.13N 100.69W
04/07/2022  M68 MPH          LINCOLN            NE   ASOS

&&

ROBERG
Local storm report, Apr 7, 11:06 AM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1206 PM CDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND GST 2 W OGALLALA            41.13N 101.76W
04/07/2022  M58 MPH          KEITH              NE   AWOS

&&

ROBERG
Local storm report, Apr 7, 11:39 AM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1239 PM CDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     NON-TSTM WND GST THEDFORD                41.98N 100.57W
04/07/2022  M62 MPH          THOMAS             NE   AWOS

&&

ROBERG
Local storm report, Apr 7, 11:43 AM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1243 PM CDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
04/07/2022  M70 MPH          CUSTER             NE   ASOS

&&

ROBERG
Local storm report, Apr 7, 12:58 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 PM CDT THU APR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND GST 2 N BROKEN BOW          41.43N 99.64W
04/07/2022  M72 MPH          CUSTER             NE   ASOS

&&

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 1:44 AM MDTBlowing Dust AdvisoryLBFChase, Custer, Deuel, Frontier, Garden, Hayes and 3 more18 hr

Nearby

Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.